Menu

Loop Create

Logo

June 26–27, 2021

A day of online music-making activities
Register
Register now
Loop Create is a free, interactive event for music makers. Designed to bring people together across time zones, the eight-hour program starts on the morning of June 26 at 11:00, Berlin time (UTC+2), and runs twice in a row – so you can join in from wherever you are without missing a beat. All you need to do is register by June 20.

Learn new techniques

Spend the day with producers and educators from all over the musical map, each with a new insight, perspective or technique to share. See the working process of creators up close and in their own space.

Play and experiment

Try new ideas out for yourself, share the results with an online community of music makers from all over the world, and finish the day with a collection of new sounds and directions for your own practice.

Meet music makers

Take part in musical thought experiments and meet new friends and collaborators in the process. Your questions are welcome, and you’ll be invited to join the conversation at many points throughout the day.

Get out of the box

Overcome creative and technical constraints with a fresh viewpoint. Learn recording hacks from a sound engineer, get inside the world of video game sound effects, and think up new ways to explore your sonic environment.

Join at your level

Contribute as much or as little as you want. Whether you have years of experience or are just starting out, everyone is welcome. All you need is a computer, an internet connection, and Ableton Live or your preferred DAW.

Site and Sound: Get a feel for Loop Create’s central theme

Making music on a laptop with a pair of headphones, we can get used to the idea of composing for ‘no-place’: an entirely virtual world of sounds, existing only in relation to one another. When recording or playing live, we might imagine that it’s our job to maintain and later recreate this pristine state – to keep the sounds of the outside world out of our productions for good.

But what if we approached this the other way around? What if we treated the physical spaces in which we make music as a part of the process, rather than a hurdle to be overcome? What new ideas might come from exploring the sonic properties of the rooms we live and work in, the sounds going on outside the window?

Many composers and producers use environmental and architectural space as a catalyst for creative music-making. At Loop Create, we invite you to meet some of them, and explore the fascinating relationship between site and sound.

Program

June 26-27

On June 26–27, the eight-hour Loop Create program runs twice in a row, making a total of 16 consecutive hours. Use the time zone selector to see when each session will happen in your local 24-hour time.

On the day, presenters Sky Deep and Christa Belle will guide you through the schedule, introducing what’s up next and getting new attendees up to speed. We recommend staying for a full (eight-hour) cycle of the program, but it’s not essential – you can join in at any time.

Current selection:
 
Africa/Casablanca (UTC)
Change timezone ›

First session

Repeated at

Loop Cafe

Social | 45 minutes

A virtual hangout space with a menu of conversation games to help you get to know other attendees.
Read more ›

10:00

18:00

The Studio in Your Pocket with Liz Teutsch

Workshop | 2 hours

Liz Teutsch teaches recording tips for working with lo-fi microphones found in everyday devices.
Read more ›

10:45

18:45

Sound out of Place with KMRU

Personal Take | 30 minutes

KMRU gives a short talk on how his environment has shaped his sound, and invites you to join the conversation.
Read more ›

12:45

20:45

Creating Sound Worlds with A.Fruit

Challenge | 2 hours

A.Fruit shows how creative sound design can bring visual scenes to life.
Read more ›

13:15

21:15

Loop Cafe

Social | 45 mins

A virtual hangout space with a menu of conversation games to help you get to know other attendees.
Read more ›

15:15

23:15

LABS by Spitfire Audio: Making an Instrument Using Field Recordings

Studio Session | 1 hour

Dan Keen and Leo Wyatt from LABS by Spitfire Audio demonstrate how they make software instruments from sounds recorded outside the studio.
Read more ›

16:00

00:00

Perera Elsewhere

Performance | 1 hour

Perera Elsewhere performs with band members Toto Wolf and Oren Gerlitz and visuals from Hugo Holger Schneider.
Read more ›

17:00

01:00

Program

June 26-27

On June 26–27, the eight-hour Loop Create program runs twice in a row, making a total of 16 consecutive hours. Use the time zone selector to see when each session will happen in your local 24-hour time.

On the day, presenters Sky Deep and Christa Belle will guide you through the schedule, introducing what’s up next and getting new attendees up to speed. We recommend staying for a full (eight-hour) cycle of the program, but it’s not essential – you can join in at any time.
Current selection: Africa/Casablanca (UTC)

Loop Cafe

10:00 and 18:00

Social | 45 minutes

A virtual hangout space with a menu of conversation games to help you get to know other attendees.
Read more ›

The Studio in Your Pocket with Liz Teutsch

10:45 and 18:45

Workshop | 2 hours

Liz Teutsch teaches recording tips for working with lo-fi microphones found in everyday devices.
Read more ›

Sound out of Place with KMRU

12:45 and 20:45

Personal Take | 30 minutes

KMRU gives a short talk on how his environment has shaped his sound, and invites you to join the conversation.
Read more ›

Creating Sound Worlds with A.Fruit

13:15 and 21:15

Challenge | 2 hours

A.Fruit shows how creative sound design can bring visual scenes to life.
Read more ›

Loop Cafe

15:15 and 23:15

Social | 45 mins

A virtual hangout space with a menu of conversation games to help you get to know other attendees.
Read more ›

LABS by Spitfire Audio: Making an Instrument Using Field Recordings

16:00 and 00:00

Studio Session | 1 hour

Dan Keen and Leo Wyatt from LABS by Spitfire Audio demonstrate how they make software instruments from sounds recorded outside the studio.
Read more ›

Perera Elsewhere

17:00 and 01:00

Performance | 1 hour

Perera Elsewhere performs with band members Toto Wolf and Oren Gerlitz and visuals from Hugo Holger Schneider.
Read more ›

Register now to take part
Register